Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC CARAVEL; CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC CARAVEL; CATHETER
Catalog Number
CRV150-19P
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
07/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Physician started out with a corsair, and moved to caravel and tip dislodged and left in patient.No adverse events, patient is doing fine.
New Search
Submit an Adverse Event Report
Brand Name
CARAVEL
Common Device Name
CATHETER
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi
489-0 071
JA 489-0071
MDR Report Key
18061587
Report Number
3004718255-2023-00314
Device Sequence Number
7916317
Product Code
DQY
UDI-Device Identifier
04547327108782
UDI-Public
(01)04547327108782(17)250630(10)220712K04A
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
11/02/2023
Report Date
(Section F)
11/02/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
06/30/2025
Device Catalogue Number
CRV150-19P
Device Lot Number
220712K04A
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
10/11/2023
Device Age
1 YR
Event Location
Hospital
Date Report to Manufacturer
11/03/2023
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
73 YR
Patient Sex
Male
Patient Weight
87 KG
Patient Ethnicity
Hispanic
Date Report Sent to FDA
11/02/2023